# SDR QXEA2011011200012

- Difficulty date: January 7, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 24,613 hours, 18,045 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 1098.2 S24l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C6 CHECK - DURING INSP FOUND A CRACKED CLIP IN AFT EQUIPMENT COMPARTMENT FWD OF S24L AT FS 1098.20.  REMOVED CRACKED CLIP IAW SRM 51-42-06-001-001-A01. FORMED NEW CLIP IAW SRM 51-24-21-001-001-A01.  LOCATED HOLES, TREATED, PRIMED AND PAINTED CLIP IAW SRM 51-40-11-001-001-A01, 51-21-11-001-001-A01, AND 51-25-16-001-001-A01.  INSTALLED NEW CLIP IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
